# SDR UPS08652187

- Difficulty date: April 29, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 27,570 hours, 7,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 146T56516
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT OF BULK CARGO MAIN DECK FLOOR SUPPORT ATT SPLICE ANGLE CRACK, CRACK LENGTH 1.25 INCH.  AFT OF BULK CARGO MAIN DECK FLOOR SUPPORT ATTACH SPLICE ANGLE REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02.
